# SDR IPXA2020101961444

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,642 hours, 15,309 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Fcc 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB, NO EMERGENCY DECLARED.  LANDED UNEVENTFUL.  AT LEVEL 2 FCC 2B DATA FAULT AT CRUISE FL 360 LEVEL SEL YAW UPR AA OFF LEVEL 1 LSAS LOB OFF.  R & R FCC 2, PER AMM 22-01-03.  PERFORMED AUTO FLIGHT SYSTEM CATT111B FCC-2 RTS, REF AMM 22-00-00-700-801 P/B 501, RTS PASSED.  A/C REMAINS CATIII QUALIFIED.
